International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
CASE REPORT
Year : 2015  |  Volume : 7  |  Issue : 3  |  Page : 129-130

Severe facial hirsutism following isotretinoin therapy: An under-reported entity


Department of Dermatology, Hadassah-Hebrew University Medical Center, Jerusalem, Israel

Correspondence Address:
Abraham Zlotogorski
Department of Dermatology, Hadassah-Hebrew University Medical Center, Jerusalem, 9112001
Israel
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-7753.167466

Rights and Permissions

Hirsutism is usually a manifestation of hyperandrogenism, and iatrogenic causes for excess hair growth are uncommon. Here, we report on a 48-year-old female patient, who developed severe excess facial hair following treatment with isotretinoin for papulopustular rosacea. To the best of our knowledge, only one case has been reported before, and not in the dermatology literature. Taking into consideration the fact that isotretinoin is a widely prescribed medication in the dermatology practice, information on its possible adverse effects is of major importance for the treating dermatologist.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3282    
    Printed27    
    Emailed0    
    PDF Downloaded40    
    Comments [Add]    

Recommend this journal